Last night was the worst of it...I've been experiencing dizziness with the 120 mg I take in the evening. But last night I was so dizzy I was afraid to move my head. I'm so pissed at my psych right now for keeping me on this crap. I've told him that it also makes me nervous/restless at bedtime and he claims that it doesn't do it, it is Abilify that causes muscle tremors etc. BULLSHIT! Excuse my language but it's true. I have to take 2mg klonopin, 2 mg requip just to get settled at night and it's not working and I know it's because of the Geodon. I don't go to see my psych until Aug 12, but I'm gonna tell him to either change me or I'm gonna quit taking it all together which is not good. Just wondering does anyone else experience this degree of dizziness? Thanks,
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...